# SDR VNAA2020021281102

- Difficulty date: February 8, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 13,180 hours, 12,015 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Hose
- Condition: Cut
- Location: Port O2 Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PORTABLE OXYGEN MASK NOT CONNECTED/HOSE CUT. REMOVED AND REPLACED AFT PORTABLE OXYGEN MASK.
